# SDR DALA20200107705

- Difficulty date: December 29, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 103,985 hours, 14,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST EXIT SIGN AT LADDER AND COMMON AREA INOPERATIVE. FOUND ALL 24 BULBS BURNTOUT RELAMPED SAME
